[1]吴月华.椭球等高分布族理论及其应用[J].东南大学学报(自然科学版),1985,15(2):1-8.[doi:10.3969/j.issn.1001-0505.1985.02.001]
 Wu Yuehua.On the Theory of Elliptically Contoured Distributions and Its Applications[J].Journal of Southeast University (Natural Science Edition),1985,15(2):1-8.[doi:10.3969/j.issn.1001-0505.1985.02.001]
点击复制

椭球等高分布族理论及其应用()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
15
期数:
1985年第2期
页码:
1-8
栏目:
本刊信息
出版日期:
1985-06-20

文章信息/Info

Title:
On the Theory of Elliptically Contoured Distributions and Its Applications
作者:
吴月华
南京工学院数学力学系 84届研究生
Author(s):
Wu Yuehua
Dept. of Math. & Mechanics
关键词:
椭球等高分布族 随机变量 均匀分布 标准正交矩阵 分布密度 相互独立 定义 理论 应用 正态分布
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1985.02.001
摘要:
本文定义了LF和SF,它们推广了各种常见的矩阵的椭球等高分布的定义,文中讨论了它们的基本性质,并在此基础上给出了一些应用。
Abstract:
In this paper, LF and SF are defined, which include all common matrix elliptically contoured disributions. Their elementary properties are discussed and on the basis of them some applications are given.
更新日期/Last Update: 2013-05-01